# SDR GAIA9637

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 3922277
- Condition: Cracked
- Location: Bs 474
- Part time: 50,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REVEALED A CRACKED SEAT TRACK SPLICE AT STA 474.  REPLACED SPLICE IAW DOUGLAS SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
